In this paper we introduce the class of m-valent Janowski close to convex harmonic functions. Growth and distortion theorems are obtained for this class. Our study is based on the harmonic shear methods for harmonic functions.
Multivalent harmonic functions, distortion theorem, growth theorem
POLATOĞLU, YAŞAR; ÖZKAN, HATİCE ESRA; and DUMAN, EMEL YAVUZ
"Growth and distortion theorems for multivalent Janowski close-to-convex harmonic functions with shear construction method,"
Turkish Journal of Mathematics: Vol. 37:
3, Article 7.
Available at: https://journals.tubitak.gov.tr/math/vol37/iss3/7